Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shoegalclaire

Accutane and Womb Lining

Recommended Posts

Hi everyone,

I am a 6+ month user of Accutane and am still currently taking this drug on a low dose of 20mg a day. I have ongoing gynaecological problems - I have endometriosis stage IV but I have recently been to see my gynae and have an internal scan only to be told that my womb lining isnt thick and is abnormally thin which means I might need to have an A&C. They dont know yet whether this could be due to a polyp but the fact remains, could Accutane be thinning my womb lining like it does my skin?! I'm seeing my gynae on Thursday to discuss but it would be useful to find out any information beforehand.

Thanks,

Claire

Share this post


Link to post
Share on other sites

Uhmm, I doubt it. There's not much studies regarding retnoids effects on female organs. Most I have read or heard reported is severe birth defects, abnormal periods and some have developed ovarian cysts. Then again you never know.

Though I would suggest that if you have any type of surgery to discontinue accutane for a short time as it can cause slow healing.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×